MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-RETROPUBIC; GYNECARE TVT RETROPUBIC DEVICE

CALDERA MEDICAL TVT-CAL-RETROPUBIC; GYNECARE TVT RETROPUBIC DEVICE
Model Number 810041BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the lot number associated with the reported event was not identified.Without a lot number, a review of device history records or production-specific data could not be conducted, thereby limiting the ability to perform a thorough root cause investigation.Based on the limited information provided, the reported product complaint could not be confirmed.
 
Event or Problem Description
Defective healing of the urethral incision resulted in vaginal exposure of the prosthesis at the delivery scar.This required surgery in the operating room for scar recovery, in ambulatory surgery, with in some cases partial excision of the strip.
 
Additional Manufacturer Narrative
Additional information: a3, b2, d4, d5, d6a, e1, e3, g4, h4, h5, h6, h11.Investigation results: an analysis of the product could not be conducted because a physical sample was not received for evaluation.A review of the manufacturing records for the finished lot number 3944918 (product code 810041bl) was performed, and no non-conformances or manufacturing irregularities were identified.The expiration date for this product is october 31, 2027, and the manufacturing date is november 6, 2024.According to our company's quality system, all devices are manufactured, inspected, and distributed in accordance with approved specifications.Based on the available information, there is no evidence that a design or manufacturing issue has contributed to the reported complaint.Therefore, it has been concluded that no corrective or preventive action is required at this time.We will continue to monitor additional complaint information for potential safety signals through complaint trending as part of our post-market surveillance.If a product sample is received later, we will update the investigation as necessary.The manufacturing number is (b)(4).

Brand Name
TVT-CAL-RETROPUBIC
Common Device Name
GYNECARE TVT RETROPUBIC DEVICE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
MDR Report Key23020540
Report Number3003990090-2025-01610
Device Sequence Number13154986
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number810041BL
Device Lot Number3944918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale